On the multiplicative structure of a class of ordered semirings.

M. Satyanarayana; J. Hanumanthachari; D. Umamaheswarareddy

Semigroup forum (1986-1987)

  • Volume: 35, page 175-180
  • ISSN: 0037-1912; 1432-2137/e

How to cite

top

Satyanarayana, M., Hanumanthachari, J., and Umamaheswarareddy, D.. "On the multiplicative structure of a class of ordered semirings.." Semigroup forum 35 (1986-1987): 175-180. <http://eudml.org/doc/134867>.

@article{Satyanarayana1986-1987,
author = {Satyanarayana, M., Hanumanthachari, J., Umamaheswarareddy, D.},
journal = {Semigroup forum},
keywords = {totally ordered semirings for which all elements are multiplicatively monotone; t. o. semigroups; Archimedean, naturally t. o. semigroup},
pages = {175-180},
title = {On the multiplicative structure of a class of ordered semirings.},
url = {http://eudml.org/doc/134867},
volume = {35},
year = {1986-1987},
}

TY - JOUR
AU - Satyanarayana, M.
AU - Hanumanthachari, J.
AU - Umamaheswarareddy, D.
TI - On the multiplicative structure of a class of ordered semirings.
JO - Semigroup forum
PY - 1986-1987
VL - 35
SP - 175
EP - 180
KW - totally ordered semirings for which all elements are multiplicatively monotone; t. o. semigroups; Archimedean, naturally t. o. semigroup
UR - http://eudml.org/doc/134867
ER -

NotesEmbed ?

top

You must be logged in to post comments.